# SDR AWKA201704240001

- Difficulty date: April 20, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N792XJ
- Make and model: Cessna 750
- Aircraft serial: 7500292
- Aircraft time: 8,985 hours, 4,282 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 049802002
- Part serial: M4520
- Condition: Failed
- Location: Cockpit
- Part time: 8,985 hours, 4,282 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

WHILE ON FINAL APPROACH INTO KDAB, THE LANDING GEAR FAILED TO EXTEND WHEN SELECTED DOWN. FLIGHT CREW DISCONTINUED THE APPROACH AND REQUESTED A CLIMB IN ORDER TO RUN THE CHECKLIST. CREW CLIMBED FROM 1500FT TO 3000FT, AND AS THEY WERE LEVELING OFF, THE LANDING GEAR EXTENDED ON ITS OWN. THE GEAR WAS NOW SHOWING THREE GREEN DOWN AND LOCKED INDICATIONS AND MATCHED THE GEAR HANDLE POSITION. THE CREW RETURNED TO THE AIRFIELD (KDAB) AND LANDED WITHOUT INCIDENT. A FERRY FLIGHT INSPECTION WAS PERFORMED AND THE AIRCRAFT WAS FLOWN TO KMCO FOR MAINTENANCE. UPON TROUBLESHOOTING THE ISSUE, MAINTENANCE FOUND A FAULTY LANDING GEAR CONTROL HANDLE (P/N: 049802-002). THE LANDING GEAR CONTROL HANDLE WAS REPLACED WITH AN OVERHAULED UNIT; GEAR SWING FUNCTIONAL CHECKS WERE NORMAL. AIRCRAFT WAS RETURNED TO SERVICE.
